Aa
Aa
A
A
A
Close
10947 tn?1281404252

Introducing the new Cardiovascular Disease Prevention Forum

Hi,

We're pleased to announce the opening of a new Ask-a-Doctor Cardiovascular Disease Prevention forum where you can receive a personal answer from Dr. Lee Kirksey, MD, of the Penn Presbyterian Medical Center. Dr. Kirksey is already answering questions in our Ask-a-Doctor Peripheral Arterial Disease (PAD) forum and we're pleased to open another Heart related forum as well.

The new Cardiovascular Disease Prevention forum is located at: http://www.medhelp.org/forums/show/261

MedHelp
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I am 43 years old  and have hypertension, high cholesterol, asthma and type 2 diabetes.
Currently taking medications for cholesterol, asthma, hypertension.  I was admitted to hospital--fainted,  Diagnosed with Left Ventricle Dysfunction according to Echocardiogram and 5 Ekg's  also blood work.
The report on Echo  states:   EF 77% and diastolic dysfunction.  What does this mean?  Is this condition temporary? Can it be cured?  Do I have to take meds for the rest of my life?  

While at hospital stay I was given:

Injections tid of heparin,   81mg bayer aspirin,  vasotec 2.5mg,  hctz 25 mg.  

I have had episodes of coughing, tight chest, tight throat, asthma worsened,  still they kept me on these meds.
I was treated for asthma with nebulizer @ 6 hours, and used my inhaler often.

I am home now still having the same symptoms as I did in hospital. I find myself gasping for air in my sleep.

Prior to me fainting which led me to be hospitalized, I  felt cold all over, pale, palpitations and had to defecate 5 times, urinate 4 times.  I have been dealing with IBS for 6 years now. Just feeling like I have to go rises my blood pressure and gives me palpitations.

Are the meds I mentioned above safe for me to take?  Is the Aspirin causing my asthma to worsen or the Vasotec?

Can I exercise when feeling better?  By the way my A1c is 6.1, it was 6.8 two months ago.

I have been also experiencing diabetic neuropthy-- feeling cold all over--face, eyes, arms, legs, buttocks, feet.

Pain, burning, stabbing--plus coldness in feet.  

Do you think this has to do with my heart or diabetic neuropathy.

Please help no where else to turn.

I am currently looking for a clinic to go to.







Helpful - 0
10947 tn?1281404252
Hi,

It'd be best to post this question as a new discussion instead of onto this announcement. People will see it easier then.

MedHelp
Helpful - 0
Have an Answer?

You are reading content posted in the Heart Disease Community

Top Heart Disease Answerers
159619 tn?1538180937
Salt Lake City, UT
11548417 tn?1506080564
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.